| Model Number |
IPN921000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a ml vesolock clip broke during a robotic laparoscopy cholecystomy case.Additional information: it is unknown if any part of the broken clip fell inside the patient; noting was found.The clip was being applied to a vessel when it broke and there was no reported vessel damage.
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that a ml vesolock clip broke during a robotic laparoscopy coecostomy case.Additional information: it is unknown if any part of the broken clip fell inside the patient; noting was found.The clip was being applied to a vessel when it broke and there was no reported vessel damage.